| Model Number |
DCJLR-N |
| Medical Device Problem Codes |
Human Factors Issue (2948); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Laceration(s) (1946)
| Date of Event |
04/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr submitted electronically on 04/21/2017 references accriva diagnostics' complaint number (b)(4).Method code: actual device not evaluated.Dhr review was not performed because the complaint is unrelated to product performance or packaging.Results code: no results available since no evaluation performed.Conclusion codes: human factors issue.Training deficiency.Device not returned.Accriva diagnostics has requested all data required for form 3500a.
Event or Problem Description
Healthcare professional reported that an end user sustained an injury while dispensing a direct check quality control.This control is packaged in a glass ampule inside a crushable plastic dropper vial containing diluent.When reconstituting the control, the end-user wore gloves but failed to utilize the protective sleeve provided with the product.The purpose of the sleeve is to safeguard the end user against potential injury while handling the control.The end user squeezed the vial and sustained a small cut to her right index finger which was caused by a sharp piece of plastic.The end user washed the affected area with soap and water and applied a band aid.No other medical care was required and no complications were documented.